Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 39, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Apr 21, 2011, 6:13 AM EDT for Guernsey County, Ohio. It took effect at Apr 22, 2011, 4:00 AM EDT. It was in force for 22 min.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2011, 6:13 AM EDT (10:13 UTC)
- In effect from
- Apr 22, 2011, 4:00 AM EDT
- Expired
- Apr 22, 2011, 4:22 AM EDT
- In force
- 22 min
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- Minor
County Guernsey County, OH
The radar
The Pittsburgh radar (KPBZ), 121 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wills Creek at Cambridge (CDIO1). The gauge peaked at 15.42 ft at Apr 21, 2011, 1:00 PM EDT.
- Action stage
- 10.8 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
908 WGUS41 KPBZ 211013 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 613 AM EDT THU APR 21 2011 ...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY . THE HEAVY RAINS OVER THE PAST 48 HOURS HAVE CAUSED SIGNIFICANT RUNOFF THAT IS CREATING RISES ON WILLS CREEK. AT 5AM...THE STAGE ON WILLS CREEK AT CAMBRIDGE WAS 15.3 FEET AND SLOWLY RISING. MINOR FLOODING IS OCCURRING. WILLS CREEK IS FORECAST TO CREST AT 15.4 FEET LATER THIS MORNING AND IS FORECAST TO FALL BACK BELOW FLOOD STAGE EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC059-211813- /O.NEW.KPBZ.FL.W.0039.110421T1013Z-110422T0800Z/ /CDIO1.1.ER.110421T0506Z.110421T1200Z.110422T0128Z.NO/ 613 AM EDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE WILLS CREEK AT CAMBRIDGE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM THURSDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 16.0 FEET...BASEMENT FLOODING BEGINS THROUGH FLOOR DRAINS AND OTHER SEWER CONNECTIONS. LOCAL INTERRUPTIONS IN SANITARY SERVICE MAY OCCUR ALONG GORDON'S RUN FROM 3RD STREET TO 6TH STREET. $$
4 follow-up statements
446 WGUS81 KPBZ 211459 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1059 AM EDT THU APR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY . THE HEAVY RAINS OVER THE PAST 48 HOURS HAVE CAUSED SIGNIFICANT RUNOFF CREATING RISES ON WILLS CREEK. AT 10AM...THE STAGE ON WILLS CREEK AT CAMBRIDGE WAS 15.4 FEET AND STEADY. MINOR FLOODING IS OCCURRING. WILLS CREEK IS FORECAST TO SLOWLY FALL BACK BELOW FLOOD STAGE EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC059-212259- /O.EXT.KPBZ.FL.W.0039.000000T0000Z-110422T1400Z/ /CDIO1.1.ER.110421T0506Z.110421T1800Z.110422T0800Z.NO/ 1059 AM EDT THU APR 21 2011 THE FLOOD WARNING CONTINUES FOR THE WILLS CREEK AT CAMBRIDGE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM THURSDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL WILL SLOWLY FALL OVER THE NEXT 24 HOURS AND THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 16.0 FEET...BASEMENT FLOODING BEGINS THROUGH FLOOR DRAINS AND OTHER SEWER CONNECTIONS. LOCAL INTERRUPTIONS IN SANITARY SERVICE MAY OCCUR ALONG GORDON'S RUN FROM 3RD STREET TO 6TH STREET. $$
026 WGUS81 KPBZ 212032 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 432 PM EDT THU APR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . MINOR FLOODING WILL CONTINUE TONIGHT FOR WILLS CREEK AT CAMBRIDGE AND THE MUSKINGUM RIVER AT COSHOCTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC059-220432- /O.CON.KPBZ.FL.W.0039.000000T0000Z-110422T1400Z/ /CDIO1.1.ER.110421T0506Z.110421T1500Z.110422T0800Z.NO/ 432 PM EDT THU APR 21 2011 THE FLOOD WARNING CONTINUES FOR THE WILLS CREEK AT CAMBRIDGE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM THURSDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE TONIGHT. * IMPACT...AT 17.0 FEET...WATER OVERFLOWS WILLS CREEK VALLEY ROAD TO A DEPTH OF 2 FEET. WATER REACHES A DEPTH OF 1 FOOT ON NORTH EIGHTH STREET. $$ OHC031-220432- /O.CON.KPBZ.FL.W.0038.000000T0000Z-110422T1700Z/ /CSHO1.1.ER.110420T1820Z.110422T0000Z.110422T1100Z.NO/ 432 PM EDT THU APR 21 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM THURSDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
747 WGUS81 KPBZ 220243 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1043 PM EDT THU APR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . MINOR FLOODING WILL CONTINUE OVERNIGHT FOR WILLS CREEK AT CAMBRIDGE AND THE MUSKINGUM RIVER AT COSHOCTON. HEAVY RAIN IN THE FORECAST FOR THE WEEKEND MAY CAUSE THESE LOCATIONS TO FLOOD AGAIN SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC059-221043- /O.CON.KPBZ.FL.W.0039.000000T0000Z-110422T1400Z/ /CDIO1.1.ER.110421T0506Z.110421T1800Z.110422T0900Z.NO/ 1043 PM EDT THU APR 21 2011 THE FLOOD WARNING CONTINUES FOR THE WILLS CREEK AT CAMBRIDGE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 PM THURSDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...FLOOD WATERS BEGIN AFFECTING APARTMENTS ALONG WILLS CREEK VALLEY ROAD.. SOUTHGATE PARKWAY BEGINS TO FLOOD NEAR WOODLAWN AVENUE. $$ OHC031-221043- /O.CON.KPBZ.FL.W.0038.000000T0000Z-110422T1700Z/ /CSHO1.1.ER.110420T1820Z.110422T0000Z.110422T1100Z.NO/ 1043 PM EDT THU APR 21 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 PM THURSDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 18.0 FEET...MODERATE FLOODING OCCURS ALONG COUNTY ROUTE 1A AND LOWER AREAS ALONG ROUTE 16 SOUTH. WIDESPREAD FLOODING OCCURS FROM THE LAKE PARK AREA SOUTH TO NEAR THE INTERSECTION OF ROUTES 83 AND 36. HOMES AROUND NORTH WATER STREET IN COSHOCTON FLOODS. $$
467 WGUS81 KPBZ 220822 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 422 AM EDT FRI APR 22 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... WILLS CREEK AT CAMBRIDGE AFFECTING GUERNSEY COUNTY . INSERT BASIS SECTION HERE...LEAVE LEADING PERIOD AT START OF FIRST LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC059-220852- /O.CAN.KPBZ.FL.W.0039.110422T0800Z-110422T0900Z/ /CDIO1.1.ER.110421T0506Z.110424T1800Z.110422T0800Z.NO/ 422 AM EDT FRI APR 22 2011 THE FLOOD WARNING IS CANCELLED FOR THE WILLS CREEK AT CAMBRIDGE. * AT 4:00 AM FRIDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * IMPACT...AT 19.0 FEET...FLOOD WATERS BEGIN AFFECTING APARTMENTS ALONG WILLS CREEK VALLEY ROAD.. SOUTHGATE PARKWAY BEGINS TO FLOOD NEAR WOODLAWN AVENUE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Apr 21, 2:09 AM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 21, 2:09 AM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 209 AM EDT THU APR 21 2011 .SYNOPSIS... HIGH PRESSURE WILL PROVIDE DRY AND COOL CONDITIONS TODAY. RAIN WILL RETURN EARLY FRIDAY AND CONTINUE THROUGHOUT THE WEEKEND. && .NEAR TERM /THROUGH TODAY/... WEATHER QUESTION TODAY IS HOW MUCH CLOUD COVER WILL DISSIPATE. CURRENTLY SC DECK IS COVERING THE ENTIRE REGION, WITH HIGHER CIRRUS CLOUDS RIDING OVER TOP OF THE DECK. THESE HIGH CLOUDS ARE THE BLOW-OFF FROM THE DECAYING MCS WHICH IS MOVING THROUGH THE CAROLINAS. THE OTHER MITIGATING FACTOR IS THAT THE UPPER OHIO VALLEY WILL BE UNDER CAA THROUGH THE ENTIRE DAY, WITH A STRONG NW FLOW IN THE MID LEVELS. CURRENT MODELS ARE SHOWING THAT DRYING IN THE LOWER LEVELS WILL CONTINUE THROUGHOUT THE ENTIRE DAY WITH SFC TDS FALLING INTO THE MID 20S BY LATE AFTERNOON. LATEST HRRR CIG FORECAST SHOWS THE LOWER CLOUDS DISSIPATING THIS MORNING AND THE CI DECK SHIFTING TO THE SE AS THE COMPLEX MOVES OUT TO SEA. FOR THE FORECAST, WILL GO WITH A DECREASE IN CLOUDS THIS MORNING AND THEN PS DURING THE AFTERNOON. THE APRIL SUN WILL KEEP THE T-TD SPREAD ENOUGH SO THAT SC WILL NOT REFORM, BUT IT SHOULD BE ENOUGH TO DEVELOP SOME CU IN THE NW FLOW ALOFT. TEMPS WILL BE TRICKY AS WELL AS THE SUN THIS TIME OF THE YEAR IS STRONG ENOUGH TO PUSH SFC TEMPS UP, EVEN WITH BKN CLOUD COVER. WILL STICK CLOSE TO 00Z MAV/21Z SREF NUMBERS. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... THE NEXT SYSTEM WILL APPROACH THE AREA TONIGHT, WITH A FRONTAL BOUNDARY DRAPED ACROSS THE MID/UPPER OHIO VALLEY FRIDAY THROUGH SATURDAY. MODELS VARY ON HOW FAR NORTH TO PUSH THE BOUNDARY, BUT ARE IN RELATIVE AGREEMENT PUSHING SIGNIFICANT MOISTURE ACROSS THE REGION. WILL STICK CLOSE TO PREVIOUS FORECAST NUMBERS WITH CHC POPS LATE TONIGHT, AND CATEGORICAL POPS FRIDAY AND FRIDAY NIGHT. MODELS CONTINUE TO SHOW A STABLE ATMOSPHERE UNTIL SAT, SO WILL LEAVE OUT MENTION OF TSTMS UNTIL SAT. THIS WILL NEED TO BE CLOSELY LOOKED AT IN FUTURE FORECASTS AS ELEVATED CONVECTION IS A POSSIBILITY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... FRONT WILL HOLD UP ACROSS THE FORECAST AREA FOR MUCH OF THE EXTENDED PERIOD. A CHANCE OF SHOWERS WILL REMAIN IN THE FORECAST ALL THE WAY FROM SATURDAY NIGHT THROUGH MONDAY NIGHT...WITH THUNDERSTORMS ALSO POSSIBLE DURING THE AFTERNOON AND EVENING. THE FRONT SHOULD FINALLY DISSIPATE TUESDAY...ALLOWING FOR A BRIEF DRY PERIOD. LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS SHOULD THEN BRING A COLD FRONT ON WEDNESDAY...REINTRODUCING POPS. WITH THE FRONT LYING MAINLY ACROSS THE NORTHERN COUNTIES...THIS SHOULD KEEP SOUTHERLY FLOW AND ABOVE NORMAL TEMPERATURES AT MOST LOCATIONS. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... STRONG PRESSURE GRADIENT CONTINUES ACROSS REGION AS SURFACE HIGH OVER ILLINOIS BUILDS EAST. MVFR STRATUS WILL HAVE A FEW BREAKS BUT WILL HAVE A TOUGH TIME BREAKING OUT IN NORTHWEST FLOW INTO EARLY MORNING. DRIER AIR SHOULD BE ABLE TO MIX OUT STRATUS FOR A TIME LATER THIS MORNING BUT WITH COLD ADVECTION EXPECT BKN VFR CIGS TO REDEVELOP BY MID MORNING. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO LATE AFTERNOON. AS SURFACE HIGH CENTER REACHES REGION THIS EVENING WINDS WILL SUBSIDE WITH VFR CONDITIONS. SURFACE HIGH WILL SLIDE EAST LATER THURSDAY NIGHT WITH WINDS TURNING NORTHEAST IN ADVANCE OF WARM FRONT ASSOCIATED WITH LOW PRESSURE MOVING EAST FROM KANSAS FRIDAY. MID DECK WILL OVERSPREAD LATER THURSDAY NIGHT WITH RESTRICTIONS DEVELOPING FRIDAY IN RAIN AND CONTINUE INTO SATURDAY AS TRAINING COLD FRONT STALLS ACROSS REGION. THIS FRONT WILL REMAIN NEARLY STATIONARY INTO MONDAY WITH POSSIBLE RESTRICTIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 21, 4:23 AM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 423 AM EDT THU APR 21 2011 MDZ001-OHZ039-048-049-057>059-068-069-PAZ031-075-076-WVZ003-004-012- 021>023-041-220830- GARRETT-TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT- NOBLE-MONROE-GREENE-FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL- MARION-MONONGALIA-PRESTON-TUCKER- 423 AM EDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAINFALL, THAT IS EXPECTED FRIDAY THROUGH SUNDAY, MAY BE HEAVY ENOUGH TO CAUSE FLOODING. CONDITIONS WILL BE MONITORED AND A WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ040-041-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002- 220830- CARROLL-COLUMBIANA-JEFFERSON OH-MERCER-VENANGO-FOREST-LAWRENCE- BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA- WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-HANCOCK-BROOKE- 423 AM EDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:55 PM EDT | Flash Flood Watch | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 53 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.